Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Allergic reactions, very severe in summer, took injection, itching whole night, advised Mondeslor. Solution?

Dear Doctor, I am 26 yrs old girl and suffering from allergies from last 2yrs, i dnt know from wht and how i am getting these allergic reactions. Cant find out the main reason for my allergies very fed up, Just know these allergies are vry sevear during summers and when i have non veg food. i put on some weight last year. I took Dexoderma Injection whn allergy got too excessive and couldnot sleep whole nite bcz of itching. Again same prblm dis year. one week back i took one injection Dexoderma. now dctr has refered me to have Mondeslor for 1 month but affraid of weight put on. Plz guide me for the right solution. Thanx and Regards, Shivangi Thapa.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it can be soap cream oil ointments and body application material like dye henna
due to med taken for other disease like pcm ibuprufen calcium ironvitamins multivitamins diet suppliments
canbe food as any food can start reacting at any time
you can think or get blood serum tests forspecific antibodies for common foods
till then go for supportive treatment
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor